# SDR HALA2013042400044

- Difficulty date: April 24, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 12,318 hours, 2,072 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Dampener
- Part number: 48500049
- Part serial: H1025
- Condition: Leaking
- Location: Hyd System
- Part time: 12,318 hours, 2,072 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

APPROX 0120Z "HYD B RSVR LO LVL" ILLUMINATED.  AFTER CONSULTING WITH MX, DETERMINED LEAK AND NOT TRANSMITTER.  RETURNED TO DEPARTURE.  R & R NR 1 ENGINE BLUE SYS ENGINE MOUNTED HYD PULSATION DAMPENER IAW AMM 29-12-54. OPS AND LEAK CHECK GOOD.
